# SDR UIEA2024092400946

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH WING, LATERAL CENTRAL CONTROL ACTUATORS UPPER AND LOWER (M274 AND M276) LCCA WITH HYDRAULIC LEAK.( LH WING, LATERAL CENTRAL CONTROL ACTUATORS UPPER AND LOWER (M274 AND M276) LCCA LEAK CHECK WAS PERFORMED, NO LEAKS WERE FOUND )
